Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integrability along a line for a class of entire functions


Author: R. P. Boas
Journal: Trans. Amer. Math. Soc. 73 (1952), 191-197
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049319-1
MathSciNet review: 0049319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Ahiezer, Ob interpolirovanii tselyh trantsendentnyh funktsiĭ konechnoĭ stepeni (On the interpolation of entire transcendental functions of finite degree), Doklady Akad. Nauk SSSR. N.S. vol. 65 (1949) pp. 781-784. MR 0029988 (10:693g)
  • [2] R. P. Boas, Jr., The growth of analytic functions, Duke Math. J. vol. 13 (1946) pp. 471-481. MR 0019121 (8:372b)
  • [3] M. L. Cartwright, On certain integral functions of order one, Quart. J. Math. Oxford Ser. vol. 7 (1936) pp. 46-55.
  • [4] R. Cooper, The converse of the Cauchy-Hölder inequality and the solutions of the inequality $ g(x + y) \leqq g(x) + g(y)$, Proc. London Math. Soc. (2) vol. 26 (1927) pp. 415-432.
  • [5] R. J. Duffin and A. C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 341-366. MR 0047179 (13:839a)
  • [6] -, Power series with bounded coefficients, Amer. J. Math. vol. 67 (1945) pp. 141-154. MR 0011322 (6:148g)
  • [7] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [8] B. Levin, O funktsiyah konechnoĭ stepeni, ogranichennyh na posledovatelnosti tochek (On functions of finite degree, bounded on a sequence of points), Doklady Akad. Nauk SSSR. N.S. vol. 65 (1949) pp. 265-268. MR 0029987 (10:693f)
  • [9] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloquium Publications, vol. 26. New York, 1940. MR 0003208 (2:180d)
  • [10] -, On a problem of Pólya, Amer. J. Math. vol. 58 (1936) pp. 791-798.
  • [11] M. Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. vol. 9 (1937) pp. 224-248; vol. 10 (1938) pp. 110-163. MR 1509570
  • [12] G. Valiron, Sur la formule d'interpolation de Lagrange, Bull. Sci. Math. (2) vol. 49 (1925) pp. 181-192, 203-224. MR 0027372 (10:295b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049319-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society